Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
Znaleziono wyników: 36
first rewind previous Strona / 2 next fast forward last
Wyszukiwano:
w słowach kluczowych:  metric space
help Sortuj według:

help Ogranicz wyniki do:
1
100%
Fasciculi Mathematici
2012 Nr 48 5--12
EN In this paper, we establish the existence of coincidence and unique common fixed points of two pairs of weakly compatible maps satisfying A-contractive condition of integral type.
2
100%
Journal of Mathematics and Applications
2006 Vol. 28 161-184
EN In this work we study the parametric family of the minimization problems f (b, x) → min, x ∈ X on a complete metric space X with a parameter b which belongs to a Hausdorff compact space Β. Here f(•,•) belongs to a space of functions on Β x X, say Μ, endowed with an appropriate metric. We study the s[...]
3
100%
Demonstratio Mathematica
EN In this paper, we obtain some results on invariant approximations in strongly M-starshaped metric spaces, which extend some known results.
4
100%
Demonstratio Mathematica
EN The purpose of this paper is to present some fixed point results for generalized singlevalued and multivalued contractions on a set endowed with one or two vector-valued b-metrics.
5
100%
Demonstratio Mathematica
EN In this paper, a common fixed point theorem for two pairs of weakly compatible mappings satisfying Altman integral type contraction in a metric space is proved. Our result extends and improves several known results.
6
100%
Demonstratio Mathematica
EN The aim of this note is to prove some common fixed point theorems in bounded complete metric spaces for self-maps verifying generalized contractive conditions obtained by altering the distances between the points.
7
100%
Demonstratio Mathematica
EN In this paper the sets of the classes Mpkn the Darboux property in a metric spaces (E, g) and in a generalized metric spaces (E,l) are considered. Some necessary and sufficient conditions having fundamental meaning for the tangency of these sets in generalized metric spaces will be given here.
8
100%
Demonstratio Mathematica
EN We consider a complete metric space (X,p) such that closed balls are compact. The paper is devoted to the Hausdorff distance d denned on 5R, the space of all nonempty compact subsets of X.
9
88%
Fasciculi Mathematici
2012 Nr 48 83--95
EN The intent of this note is to prove some fixed point and common fixed theorems in a Saks spaces by introducing a weaker inequality analogue to Albert and Delabriere [1]. We have also introduced a control functions which is certainly weaker contraction condition available in the literature of Metric [...]
10
88%
Fasciculi Mathematici
2008 Nr 39 87-96
EN The sequence space m(øΔmp)F of fuzzy real numbers for 0 < p < 1 and 1 < p < ∞, are introduced. Some properties of the sequence space like solidness. symmetricity, convergence-free etc. are studied.
11
88%
Fasciculi Mathematici
2016 Nr 56 77--97
EN This paper deals with tripled fixed point theorem, and the approach is based on Perov-type fixed point theorem for contractions in metric spaces endowed with vector-valued metrics. We are also study Ulam-Hyers stability results for the tripled fixed points of a triple of contractive type single-valu[...]
12
88%
Demonstratio Mathematica
EN In this paper, common fixed point theorems for fuzzy maps in fuzzy metric spaces are proved. These theorems are fuzzy version of some known results in ordinary metric spaces.
13
88%
Demonstratio Mathematica
EN We consider different definitions of expectation of random elements taking values in metric spaces. All such definitions are valid also in Banach spaces and in this case the results coincide with the Bochner integral. There may exist an isometry between considered metric space and some Banach space [...]
14
88%
Demonstratio Mathematica
EN In the present work, we introduce two types of compatible maps in non-Archimedean Menger PM-spaces and obtain a common fixed point theorem for six maps.
15
75%
Journal of Applied Analysis
1999 Vol. 5, nr 2 283-293
EN In this paper, the concept of metrically weakly inward set-valued mappings is introduced. The relationship between the metrically weakly inward mappings and other inward type mappings is considered in normed spaces. A positive answer of the Caristi's open problem is given. These results generalize t[...]
16
75%
Fasciculi Mathematici
2013 Nr 51 53--60
EN In this note, we prove some common fixed point theorems for occasionally weakly compatible mappings satisfying an implicit relation and a contractive modulus.
17
75%
Demonstratio Mathematica
EN Using the concept of w-distance, we prove fixed point theorems for multivalued contractive maps. Consequently, we improve and extend the corresponding fixed point results due to Feng and Liu, Nadler and many of others.
18
75%
Demonstratio Mathematica
2011 Vol. 44, nr 2 349--357
EN A fixed point theorem for three mappings on a metric space into itself is proved. This result extends the results obtained in [1] from two mappings to three map pings, and after that, a generalization for an arbitrary number of mappings is obtained. As corollaries of these results we obtain the exte[...]
19
75%
Demonstratio Mathematica
EN Some common fixed point theorems for a pair of multi-valued non-self mappings in complete convex metric spaces are obtained. Our results generalize some of the known results. In particular, a theorem by Rhoades [15] is generalized and improved.
20
75%
Demonstratio Mathematica
EN In this paper, we establish a fixed point theorem for multi-valued operators in a complete b-metric space using the concept of Berinde and Berinde [9] on multi-valued weak contractions for the Picard iteration in a metric space. Our main result generalizes, extends and improves some of the recent re[...]
first rewind previous Strona / 2 next fast forward last